# SDR CALA9901064

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39340
- Make and model: Boeing 7373T0
- Aircraft serial: 23578
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Row 7-12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY AISLE LIGHTS INOPERATIVE FROM ROW 7-12.  REPAIRED CHAFED WIRE AT ROW 10 IAW MM 20-30-12.
